It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Terri on April 16, 2000 at 20:48:03:

I have been taking relatively small doses of xanax off and on for a year now. Maximum 1mg per day, though usually 1/2 that amount. About three months ago I developed a "burning" feeling in my hands and feet. Sometimes a tingling sensation as well. The tingling, or numbness, is usually upon waking, but the burning is nearly constant. Could this be a side effect of the xanax? I am on cardizem as well for the treatment of migraine headaches. I don't understand why I would develope these sensations after being on it for so long. Also I have been itchy and have developed a rash. Anyone have a clue?
Terri

Follow Ups

All times are GMT -7. The time now is 03:54 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!